Filters : "Martin, Paulo Agozzini" Limpar

Filters



Refine with date range


  • Source: Bulletin of the Brazilian Mathematical Society, New Series. Unidade: IME

    Subject: TEORIA ANALÍTICA DOS NÚMEROS

    Available on 2022-07-02Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CAMARGO, André Pierro de e MARTIN, Paulo Agozzini. Constant components of the Mertens function and its connections with Tschebyschef’s theory for counting prime numbers. Bulletin of the Brazilian Mathematical Society, New Series, 2021Tradução . . Disponível em: https://doi.org/10.1007/s00574-021-00267-4. Acesso em: 01 jul. 2022.
    • APA

      Camargo, A. P. de, & Martin, P. A. (2021). Constant components of the Mertens function and its connections with Tschebyschef’s theory for counting prime numbers. Bulletin of the Brazilian Mathematical Society, New Series. doi:10.1007/s00574-021-00267-4
    • NLM

      Camargo AP de, Martin PA. Constant components of the Mertens function and its connections with Tschebyschef’s theory for counting prime numbers [Internet]. Bulletin of the Brazilian Mathematical Society, New Series. 2021 ;[citado 2022 jul. 01 ] Available from: https://doi.org/10.1007/s00574-021-00267-4
    • Vancouver

      Camargo AP de, Martin PA. Constant components of the Mertens function and its connections with Tschebyschef’s theory for counting prime numbers [Internet]. Bulletin of the Brazilian Mathematical Society, New Series. 2021 ;[citado 2022 jul. 01 ] Available from: https://doi.org/10.1007/s00574-021-00267-4
  • Unidade: IME

    Subjects: TEORIA DOS NÚMEROS, TEORIA ADITIVA, NÚMEROS PRIMOS, NÚMEROS ALGÉBRICOS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, Luan Alberto. Bases aditivas de um ponto de vista topológico e prime gaps de um ponto de vista algébrico. 2016. Tese (Doutorado) – Universidade de São Paulo, São Paulo, 2016. Disponível em: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06102016-111913/. Acesso em: 01 jul. 2022.
    • APA

      Ferreira, L. A. (2016). Bases aditivas de um ponto de vista topológico e prime gaps de um ponto de vista algébrico (Tese (Doutorado). Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06102016-111913/
    • NLM

      Ferreira LA. Bases aditivas de um ponto de vista topológico e prime gaps de um ponto de vista algébrico [Internet]. 2016 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06102016-111913/
    • Vancouver

      Ferreira LA. Bases aditivas de um ponto de vista topológico e prime gaps de um ponto de vista algébrico [Internet]. 2016 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06102016-111913/
  • Unidade: IME

    Subject: TEORIA DOS NÚMEROS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, Everton Juliano da. Uma demonstração analítica do teorema de Erdös-Kac. 2014. Dissertação (Mestrado) – Universidade de São Paulo, São Paulo, 2014. Disponível em: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24032015-132813. Acesso em: 01 jul. 2022.
    • APA

      Silva, E. J. da. (2014). Uma demonstração analítica do teorema de Erdös-Kac (Dissertação (Mestrado). Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24032015-132813
    • NLM

      Silva EJ da. Uma demonstração analítica do teorema de Erdös-Kac [Internet]. 2014 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24032015-132813
    • Vancouver

      Silva EJ da. Uma demonstração analítica do teorema de Erdös-Kac [Internet]. 2014 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24032015-132813
  • Unidade: IME

    Subject: TEORIA ANALÍTICA DOS NÚMEROS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CASTRO, Danilo Elias. Fórmulas explícitas em teoria analítica de números. 2012. Dissertação (Mestrado) – Universidade de São Paulo, São Paulo, 2012. Disponível em: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24092019-170124/. Acesso em: 01 jul. 2022.
    • APA

      Castro, D. E. (2012). Fórmulas explícitas em teoria analítica de números (Dissertação (Mestrado). Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24092019-170124/
    • NLM

      Castro DE. Fórmulas explícitas em teoria analítica de números [Internet]. 2012 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24092019-170124/
    • Vancouver

      Castro DE. Fórmulas explícitas em teoria analítica de números [Internet]. 2012 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24092019-170124/
  • Unidade: IME

    Subject: TEORIA DOS NÚMEROS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RAGOGNETTE, Luis Fernando. Uma demontração do Teorema de Thue-Siegel-Dyson-Roth. 2012. Dissertação (Mestrado) – Universidade de São Paulo, São Paulo, 2012. Disponível em: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24072012-234734. Acesso em: 01 jul. 2022.
    • APA

      Ragognette, L. F. (2012). Uma demontração do Teorema de Thue-Siegel-Dyson-Roth (Dissertação (Mestrado). Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24072012-234734
    • NLM

      Ragognette LF. Uma demontração do Teorema de Thue-Siegel-Dyson-Roth [Internet]. 2012 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24072012-234734
    • Vancouver

      Ragognette LF. Uma demontração do Teorema de Thue-Siegel-Dyson-Roth [Internet]. 2012 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-24072012-234734
  • Unidade: IME

    Subject: TEORIA ANALÍTICA DOS NÚMEROS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PONTES, Pedro Henrique. A conjectura de Bateman-Horn e o 'lâmbda'-cálculo de Golomb. 2012. Dissertação (Mestrado) – Universidade de São Paulo, São Paulo, 2012. Disponível em: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-25072012-204437/pt-br.php. Acesso em: 01 jul. 2022.
    • APA

      Pontes, P. H. (2012). A conjectura de Bateman-Horn e o 'lâmbda'-cálculo de Golomb (Dissertação (Mestrado). Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-25072012-204437/pt-br.php
    • NLM

      Pontes PH. A conjectura de Bateman-Horn e o 'lâmbda'-cálculo de Golomb [Internet]. 2012 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-25072012-204437/pt-br.php
    • Vancouver

      Pontes PH. A conjectura de Bateman-Horn e o 'lâmbda'-cálculo de Golomb [Internet]. 2012 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-25072012-204437/pt-br.php
  • Unidade: IME

    Subject: TEORIA DE GALOIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. Grupos, corpos e teoria de Galois. . São Paulo: IME-USP. . Acesso em: 01 jul. 2022. , 2010
    • APA

      Martin, P. A. (2010). Grupos, corpos e teoria de Galois. São Paulo: IME-USP.
    • NLM

      Martin PA. Grupos, corpos e teoria de Galois. 2010 ;[citado 2022 jul. 01 ]
    • Vancouver

      Martin PA. Grupos, corpos e teoria de Galois. 2010 ;[citado 2022 jul. 01 ]
  • Unidade: IME

    Subject: NÚMEROS ALGÉBRICOS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PINEDO TAPIA, Héctor Edonis. Uma prova elementar do teorema de Kronecker-Weber. 2009. Dissertação (Mestrado) – Universidade de São Paulo, São Paulo, 2009. Disponível em: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-15062009-191529/. Acesso em: 01 jul. 2022.
    • APA

      Pinedo Tapia, H. E. (2009). Uma prova elementar do teorema de Kronecker-Weber (Dissertação (Mestrado). Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-15062009-191529/
    • NLM

      Pinedo Tapia HE. Uma prova elementar do teorema de Kronecker-Weber [Internet]. 2009 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-15062009-191529/
    • Vancouver

      Pinedo Tapia HE. Uma prova elementar do teorema de Kronecker-Weber [Internet]. 2009 ;[citado 2022 jul. 01 ] Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-15062009-191529/
  • Unidade: IME

    Subject: TEORIA DOS NÚMEROS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONODERA, Marcio Masaki. Formas quadráticas binárias integrais e racionais. 2005. Dissertação (Mestrado) – Universidade de São Paulo, São Paulo, 2005. Disponível em: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-142540/. Acesso em: 01 jul. 2022.
    • APA

      Onodera, M. M. (2005). Formas quadráticas binárias integrais e racionais (Dissertação (Mestrado). Universidade de São Paulo, São Paulo. Recuperado de https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-142540/
    • NLM

      Onodera MM. Formas quadráticas binárias integrais e racionais [Internet]. 2005 ;[citado 2022 jul. 01 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-142540/
    • Vancouver

      Onodera MM. Formas quadráticas binárias integrais e racionais [Internet]. 2005 ;[citado 2022 jul. 01 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-142540/
  • Source: Journal of Pure and Applied Algebra. Unidade: IME

    Subject: TEORIA DE GALOIS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. The Galois group of x(n)-x(n-1)center dot center dot center dot x-1. Journal of Pure and Applied Algebra, v. 190, n. 1-3, p. 213-223, 2004Tradução . . Disponível em: https://doi.org/10.1016/j.jpaa.2003.10.028. Acesso em: 01 jul. 2022.
    • APA

      Martin, P. A. (2004). The Galois group of x(n)-x(n-1)center dot center dot center dot x-1. Journal of Pure and Applied Algebra, 190( 1-3), 213-223. doi:10.1016/j.jpaa.2003.10.028
    • NLM

      Martin PA. The Galois group of x(n)-x(n-1)center dot center dot center dot x-1 [Internet]. Journal of Pure and Applied Algebra. 2004 ; 190( 1-3): 213-223.[citado 2022 jul. 01 ] Available from: https://doi.org/10.1016/j.jpaa.2003.10.028
    • Vancouver

      Martin PA. The Galois group of x(n)-x(n-1)center dot center dot center dot x-1 [Internet]. Journal of Pure and Applied Algebra. 2004 ; 190( 1-3): 213-223.[citado 2022 jul. 01 ] Available from: https://doi.org/10.1016/j.jpaa.2003.10.028
  • Unidade: IME

    Subject: TEORIA DE GALOIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. The Galois group of 'x POT N' - 'x POT N-1'-..-x - 1. . São Paulo: IME-USP. . Acesso em: 01 jul. 2022. , 2002
    • APA

      Martin, P. A. (2002). The Galois group of 'x POT N' - 'x POT N-1'-..-x - 1. São Paulo: IME-USP.
    • NLM

      Martin PA. The Galois group of 'x POT N' - 'x POT N-1'-..-x - 1. 2002 ;[citado 2022 jul. 01 ]
    • Vancouver

      Martin PA. The Galois group of 'x POT N' - 'x POT N-1'-..-x - 1. 2002 ;[citado 2022 jul. 01 ]
  • Unidade: IME

    Subjects: TEORIA DOS NÚMEROS, RESÍDUOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. The structure of residue class fields of the Colombeau ring of generalized numbers. . São Paulo: IME-USP. . Acesso em: 01 jul. 2022. , 2000
    • APA

      Martin, P. A. (2000). The structure of residue class fields of the Colombeau ring of generalized numbers. São Paulo: IME-USP.
    • NLM

      Martin PA. The structure of residue class fields of the Colombeau ring of generalized numbers. 2000 ;[citado 2022 jul. 01 ]
    • Vancouver

      Martin PA. The structure of residue class fields of the Colombeau ring of generalized numbers. 2000 ;[citado 2022 jul. 01 ]
  • Unidade: IME

    Subject: FUNÇÕES ESPECIAIS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FINOTTI, Luis Renato Abib. Corpo de classes de hilbert absoluto de um corpo quadratico imaginario. 1997. Dissertação (Mestrado) – Universidade de São Paulo, São Paulo, 1997. Disponível em: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-013318/. Acesso em: 01 jul. 2022.
    • APA

      Finotti, L. R. A. (1997). Corpo de classes de hilbert absoluto de um corpo quadratico imaginario (Dissertação (Mestrado). Universidade de São Paulo, São Paulo. Recuperado de https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-013318/
    • NLM

      Finotti LRA. Corpo de classes de hilbert absoluto de um corpo quadratico imaginario [Internet]. 1997 ;[citado 2022 jul. 01 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-013318/
    • Vancouver

      Finotti LRA. Corpo de classes de hilbert absoluto de um corpo quadratico imaginario [Internet]. 1997 ;[citado 2022 jul. 01 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-013318/
  • Unidade: IME

    Subject: TEORIA DOS NÚMEROS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      WATANABE, Carlos Juiti. O teorema de Kronecker-Weber segundo Kronecker e Weber. 1997. Dissertação (Mestrado) – Universidade de São Paulo, São Paulo, 1997. Disponível em: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210813-161641/. Acesso em: 01 jul. 2022.
    • APA

      Watanabe, C. J. (1997). O teorema de Kronecker-Weber segundo Kronecker e Weber (Dissertação (Mestrado). Universidade de São Paulo, São Paulo. Recuperado de https://teses.usp.br/teses/disponiveis/45/45131/tde-20210813-161641/
    • NLM

      Watanabe CJ. O teorema de Kronecker-Weber segundo Kronecker e Weber [Internet]. 1997 ;[citado 2022 jul. 01 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210813-161641/
    • Vancouver

      Watanabe CJ. O teorema de Kronecker-Weber segundo Kronecker e Weber [Internet]. 1997 ;[citado 2022 jul. 01 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210813-161641/
  • Unidade: IME

    Subject: ANÁLISE REAL

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. On the generating function of the decimal expansion of an irracional real number. . Sao Paulo: IME-USP. . Acesso em: 01 jul. 2022. , 1995
    • APA

      Martin, P. A. (1995). On the generating function of the decimal expansion of an irracional real number. Sao Paulo: IME-USP.
    • NLM

      Martin PA. On the generating function of the decimal expansion of an irracional real number. 1995 ;[citado 2022 jul. 01 ]
    • Vancouver

      Martin PA. On the generating function of the decimal expansion of an irracional real number. 1995 ;[citado 2022 jul. 01 ]
  • Unidade: IME

    Subject: GEOMETRIA ALGÉBRICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. Algebraic curves over 'Q BARRA' and deformations of complex structures. . São Paulo: IME-USP. . Acesso em: 01 jul. 2022. , 1993
    • APA

      Martin, P. A. (1993). Algebraic curves over 'Q BARRA' and deformations of complex structures. São Paulo: IME-USP.
    • NLM

      Martin PA. Algebraic curves over 'Q BARRA' and deformations of complex structures. 1993 ;[citado 2022 jul. 01 ]
    • Vancouver

      Martin PA. Algebraic curves over 'Q BARRA' and deformations of complex structures. 1993 ;[citado 2022 jul. 01 ]
  • Unidade: IME

    Subject: ÁLGEBRA

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. Deformacoes de representacoes galoisianas ordinarias e de representacoes nao ramificadas. 1991. Tese (Doutorado) – Universidade de São Paulo, São Paulo, 1991. Disponível em: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-002643/. Acesso em: 01 jul. 2022.
    • APA

      Martin, P. A. (1991). Deformacoes de representacoes galoisianas ordinarias e de representacoes nao ramificadas (Tese (Doutorado). Universidade de São Paulo, São Paulo. Recuperado de https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-002643/
    • NLM

      Martin PA. Deformacoes de representacoes galoisianas ordinarias e de representacoes nao ramificadas [Internet]. 1991 ;[citado 2022 jul. 01 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-002643/
    • Vancouver

      Martin PA. Deformacoes de representacoes galoisianas ordinarias e de representacoes nao ramificadas [Internet]. 1991 ;[citado 2022 jul. 01 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-002643/
  • Unidade: IME

    Subject: GEOMETRIA ALGÉBRICA

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTIN, Paulo Agozzini. Uma prova elementar da hipotese de riemann para curvas algebricas sobre corpos finitos. 1986. Dissertação (Mestrado) – Universidade de São Paulo, São Paulo, 1986. Disponível em: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-010415/. Acesso em: 01 jul. 2022.
    • APA

      Martin, P. A. (1986). Uma prova elementar da hipotese de riemann para curvas algebricas sobre corpos finitos (Dissertação (Mestrado). Universidade de São Paulo, São Paulo. Recuperado de https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-010415/
    • NLM

      Martin PA. Uma prova elementar da hipotese de riemann para curvas algebricas sobre corpos finitos [Internet]. 1986 ;[citado 2022 jul. 01 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-010415/
    • Vancouver

      Martin PA. Uma prova elementar da hipotese de riemann para curvas algebricas sobre corpos finitos [Internet]. 1986 ;[citado 2022 jul. 01 ] Available from: https://teses.usp.br/teses/disponiveis/45/45131/tde-20210729-010415/

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022